JournalsjncgVol. 1, No. 3pp. 385–395

Conformal structures in noncommutative geometry

  • Christian Bär

    University of Potsdam, Germany
Conformal structures in noncommutative geometry cover
Download PDF

Abstract

It is well known that a compact Riemannian spin manifold (M, g) can be reconstructed from its canonical spectral triple (C∞(M), L2(M,ΣM), D) where ΣM denotes the spinor bundle and D the Dirac operator. We show that g can be reconstructed up to conformal equivalence from (C∞(M), L2(M,ΣM), sign(D)).

Cite this article

Christian Bär, Conformal structures in noncommutative geometry. J. Noncommut. Geom. 1 (2007), no. 3, pp. 385–395

DOI 10.4171/JNCG/11